Para acceder a los documentos con el texto completo, por favor, siga el siguiente enlace: http://hdl.handle.net/2117/8843

Identities for non-crossing graphs and multigraphs
Albiol, Rubén; Noy Serrano, Marcos
Universitat Politècnica de Catalunya. Departament de Matemàtica Aplicada II; Universitat Politècnica de Catalunya. MD - Matemàtica Discreta
We refine an identity between the numbers of certain non-crossing graphs and multigraphs, by modifying a bijection found by P. Podbrdský [A bijective proof of an identity for noncrossing graphs, Discrete Math. 260 (2003) 249–253]. We also prove a new identity between the number of acyclic non-crossing graphs with n vertices and k edges (isolated vertices allowed and no multiple edges allowed), and the number of non-crossing connected graphs with n edges and k vertices (multiple edges allowed and no isolated vertices allowed).
Àrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Teoria de grafs
Combinatorial analysis
Graph theory
Multigraph
Anàlisi combinatòria
Grafs, Teoria de
Attribution-NonCommercial-NoDerivs 3.0 Spain
http://creativecommons.org/licenses/by-nc-nd/3.0/es/
info:eu-repo/semantics/publishedVersion
Artículo
         

Mostrar el registro completo del ítem

Documentos relacionados

Otros documentos del mismo autor/a

Goodall, Andrew; Merino, Criel; Mier Vinué, Anna de; Noy Serrano, Marcos
Drmota, Michael; Giménez Llach, Omer; Noy Serrano, Marcos
Goodall, Andrew; Mier Vinué, Anna de; Noble, S.; Noy Serrano, Marcos
Mier Vinué, Anna de; Noy Serrano, Marcos